# SDR ANCF200700027

- Difficulty date: October 30, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 75,481 hours, 15,291 cycles
- Engine: Pwa PW4056
- Engine time: 58,387 hours, 13,867 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FUEL FILTER DISPLAYED ON EICAS MESSAGE IAW AMM 73-11-02 /401 THE  FUEL PUMP  FILTER  WAS REMOVED AND REPLACED AND TEST WITH  RUNNING  ENGINE SATISFACTORY  (FILTER PN 218321).
